# SDR DALA2015121407599

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N936DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53461
- Aircraft time: 36,580 hours, 24,220 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 12, BS 7.2 LT SIDE AT HORIZONTAL STABILIZER.  REPAIRED IAW ETI 90-15-107, REV 2 AND ERA 541538-14, REV O.
